Show simple item record

dc.contributor.authorHamdan, Mustafa
dc.contributor.authorHu, Xiaomi
dc.date.accessioned2019-02-08T03:47:24Z
dc.date.available2019-02-08T03:47:24Z
dc.date.issued2019-05
dc.identifier.citationHamdan, Mustafa; Hu, Xiaomi. 2019. Unbiasedness of LRT on the homogeneity of means in MANOVA under general order restrictions. Statistics & Probability Letters, vol. 148:pp 59-65en_US
dc.identifier.issn0167-7152
dc.identifier.urihttps://doi.org/10.1016/j.spl.2019.01.004
dc.identifier.urihttp://hdl.handle.net/10057/15798
dc.descriptionClick on the DOI link to access the article (may not be free).en_US
dc.description.abstractIn this paper a likelihood ratio test is developed through matrix projections for the hypothesis on the homogeneity of mean vectors in MANOVA. It is assumed that the mean vectors are under a general multivariate order restriction. The multivariate order relation in the restriction is a generalization of orders in real numbers. Based on the study of the structure of the acceptance region with respect to a mirror image transformation, and the properties of transformed matrix distributions, the unbiasedness of the test is established.en_US
dc.language.isoen_USen_US
dc.publisherElsevieren_US
dc.relation.ispartofseriesStatistics & Probability Letters;v.148
dc.subjectClosed convex coneen_US
dc.subjectMatrix projectionen_US
dc.subjectMultivariate normal distributionen_US
dc.subjectnMultivariate order restrictionen_US
dc.subjectUnbiased testen_US
dc.titleUnbiasedness of LRT on the homogeneity of means in MANOVA under general order restrictionsen_US
dc.typeArticleen_US
dc.rights.holder© 2019 Elsevier B.V. All rights reserved.en_US


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record